# SDR ASAA0140055

- Difficulty date: April 11, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT ROW 15-21 INOPERATIVE, WIRE DISCONNECTED.  RECONNECTED WIRE.  OPS CHECK NORMAL.  (M)
